Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 6.

Brodmann, M; Park, E; Schenzel, P (2011). On varieties of almost minimal degree II: A rank-depth formula. Proceedings of the American Mathematical Society, 139(6):2025-2032.

Brodmann, M; Schenzel, P (2011). Projective curves with maximal regularity and applications to syzygies and surfaces. Manuscripta Mathematica, 135(3-4):469-495.

Brodmann, M; Schenzel, P (2007). Arithmetic properties of projective varieties of almost minimal degree. Journal of Algebraic Geometry, 16(2):347-400.

Brodmann, M; Schenzel, P (2006). On varieties of almost minimal degree in small codimension. Journal of Algebra, 305(2):789-801.

Brodmann, M; Schenzel, P (2003). On projective curves of maximal regularity. Mathematische Zeitschrift, 244(2):271-289.

Brodmann, M; Schenzel, P (2001). Curves of degree r + 2 in ℙr: Cohomological, geometric, and homological aspects. Journal of Algebra, 242(2):577-623.

This list was generated on Mon Apr 22 14:13:31 2019 CEST.